# SDR 2003F00625

- Difficulty date: August 13, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: No Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

NR 1 CAWI LIGHT DID NOT COME ON AT TAKEOFF, TORQUE RISE WAS NOTED.  BLEED AIR OUT OF SYSTEM.  OPS CHECKED OK.  (M)
